It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Re: Face lesions

Re: Face lesions

[ Back to Messages ]

Message

Posted by Justin on October 28, 2000 at 01:55:07:

In Reply to: Re: Face lesions posted by Aaron Mullen on October 27, 2000 at 23:29:59:

: : I went to the dermatologist a few months ago and he told me that I had some form of dermatitis,so he perscribed a zinc dandruff shampoo for me to scrub my scalp with and to use the foam to wash my face with.He also perscribed a hydrocortisone and clidamycin mixture lotion for my face.They both seem to be working except that I still have two red lesions on both sides of my nose.The lesions have improved a lot since treatment, but for some reason they just won't vanish completly.I was wondering if anyone knows what I can do to get rid of them.Thanks.

:
: Justin, wow, i about fell out of my chair when i red your post. I have exactly the same problem. I've been dealing with this sebhorreic dermatitis for a year now (I'm 25). I use a cream a couple times a week containing 2/3 of some sort of hydrocortisone cream and 1/3 anti-fungal agent (spectazole i think). And then i use the lather from neutrogena t-gel shampoo a few times a week. It has been successful for the most part in eliminating any crusty lesions and flaking, but i still have a glassy red color on either side of my nose. Let me know if you find something that works and i'll do the same...


That's exactly the way I would describe mine as a glassy red color.I've been using a shampoo called Zincon and the lotion for months now and they still haven't vanished.I really don't know what else I can do,but if I find out anything I'll let you know.




Follow Ups




All times are GMT -7. The time now is 11:41 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!